Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2014, 6:42 PM EDT for Greene County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2014, 6:42 PM EDT (22:42 UTC)
- Expired
- May 21, 2014, 7:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Greene County, OH
The radar
The Cincinnati radar (KILN), 24 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS51 KILN 212242
SVRILN
OHC057-212315-
/O.NEW.KILN.SV.W.0068.140521T2242Z-140521T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 715 PM EDT.
* AT 641 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
XENIA...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
XENIA...
IN ADDITION...WILBERFORCE...NEW JASPER...MIDDLETON CORNER...
PAINTERSVILLE...JAMESTOWN AND BOWERSVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3969 8367 3955 8373 3955 8374 3957 8392
3967 8400 3974 8393
TIME...MOT...LOC 2242Z 309DEG 17KT 3969 8394
HAIL...1.00IN
WIND...60MPH
$$
SNYDER2 follow-up statements
093
WWUS51 KILN 212257
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT WED MAY 21 2014
OHC057-212315-
/O.CON.KILN.SV.W.0068.000000T0000Z-140521T2315Z/
GREENE OH-
657 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN GREENE COUNTY...
AT 655 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR MIDDLETON CORNER...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN GREENE
COUNTY...INCLUDING MIDDLETON CORNER...PAINTERSVILLE AND BOWERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3970 8386 3965 8371 3956 8373 3955 8377
3957 8392 3963 8390
TIME...MOT...LOC 2257Z 325DEG 18KT 3961 8385
HAIL...1.00IN
WIND...<58MPH
$$
SNYDER790
WWUS51 KILN 212305
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT WED MAY 21 2014
OHC057-212316-
/O.EXP.KILN.SV.W.0068.000000T0000Z-140521T2315Z/
GREENE OH-
705 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE COUNTY WILL
EXPIRE AT 715 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3970 8386 3965 8371 3956 8373 3956 8377
3957 8392 3963 8390
TIME...MOT...LOC 2306Z 325DEG 18KT 3957 8382
$$
SNYDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:30 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, May 21, 3:30 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 330 PM EDT WED MAY 21 2014 .SYNOPSIS... THUNDERSTORMS WILL OCCUR TONIGHT AHEAD OF A SOUTHWARD ADVANCING COLD FRONT WHICH WILL CROSS THE OHIO RIVER TOWARD SUNRISE. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL THEN BRING FAIR WEATHER TO OUR AREA FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW U.S. AND RIDGE FROM THE GULF STATES INTO THE LOWER MS VLY. BAND OF W-NWRLY MID LEVEL FLOW AROUND THE PERIPHERY OF THIS MID LEVEL RIDGE ACRS THE GREAT LAKES OHIO VALLEY. FLOW TO BECOME MORE NWRLY OVERNIGHT WITH SFC FRONT DROPPING SE THRU OHIO VALLEY LATE TONIGHT. MAIN CONVECTIVE ACTIVITY WILL OCCUR IN WARM SECTOR ASSOCIATED WITH WEAK PERTURBATION EMBEDDED IN THE FLOW MOVG THRU INDIANA. EXPECT AIRMASS TO CONTINUE TO DESTABILIZE WITH SFC TD/S IN THE MID/UPR 60S AND TEMPS AROUND 80...SUPPORTING MODERATE INSTBY WITH MLCAPE OF 1500-2500 J/KG. BEST INSTBY TO OCCR OVER SW. BULK SHEAR AROUND 30-35 KTS WILL HELP ORGANIZE STORMS. EXPECT INITIAL GENESIS REGION OVER NRN INDIANA INTO WEST CENTRAL OHIO WITH STORMS DROPPING SE THRU ILNS FA DURG AFTN/EVE HOURS. LOOKING AT THE POTENTIAL FOR SEVERE WEATHER MAIN TIMING INDICATED FROM CONVECTIVE ENABLING MODELS WILL BE THRU 9 PM. ILN/S 17Z SOUNDING SHOWS DECAPE VALUE AROUND 1000 J/KG IN RESPONSE TO MID LEVEL DRY AIR. THEREFORE DAMAGING WINDS WILL BE A THREAT INTO EARLY EVENING. GIVEN WBZ HEIGHT AND INSTBY...LARGE HAIL WILL ALSO BE A THREAT. A BRIEF TORNADO CAN NOT BE RULED OUT EARLY WITH SUPERCELLS BEFORE STORMS EVOLVE INTO A LINE. HAVE BUMPED POPS UP TO CATEGORICAL INTO THE EARLY EVENING AND THEN DIMINISH THESE POPS FROM NW TO SE OVERNIGHT. COOLER AND DRIER AIR WILL BEGIN TO FILER IN FROM THE NW LATE TONIGHT WITH LOWS RANGING FROM THE UPPER 50S NW TO THE LOWER/MID 60S SE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW U.S. AND RIDGE OVER THE GULF STATES. BAND OF W-NWRLY MID LEVEL FLOW TO BECOME MORE NWRLY. FRONT NEAR OHIO RIVER EARLY ON THURSDAY WILL SLIP SOUTH OF THE REGION. MOST OF THE CWA WILL BE RAIN FREE BY DAYBREAK...WILL ONLY KEEP SLIGHT CHC OF PRECIP VERY EARLY THURSDAY. NORTHWESTERLY FLOW WILL BRING DRIER AIR INTO THE REGION WITH SEASONABLE TEMPERATURES AND FAIR WEATHER. EXPECT THURSDAYS HIGHS TO RANGE FROM THE LOWER 70S NW TO NEAR 80 SE. SFC HIGH HIGH PRESSURE WILL SLOWLY BUILD SOUTHEAST BECOMING CENTERED OVER THE REGION BY THE END OF THE WEEK. SURFACE WINDS WILL REMAIN NORTHWESTERLY THURSDAY NIGHT WITH SKIES BECOMING MOSTLY CLEAR. THURSDAY NIGHTS LOWS TO RANGE FROM THE UPPER 40S NW TO THE LOWER 50S SE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SURFACE HIGH PRESSURE TRAVELING ON A NORTHWEST UPPER FLOW SHOULD KEEP DRY CONDITIONS OVER THE REGION SATURDAY AND SUNDAY. THOUGH MAJOR WEATHER MAKING SYSTEMS AND LARGE SCALE FORCING WILL BE ABSENT...A MORE UNSETTLED PATTERN WILL EMERGE ON MONDAY AND TUESDAY...WHEN MID LEVEL SHORTWAVE ENERGY MOVING OVER AN UNSTABLE AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS. THUNDERSTORMS CHANCES MAY BE ENHANCED ON WEDNESDAY DUE TO INCREASED INSTABILITY UNDER AN UPPER TROUGH. TEMPERATURE REGIME WILL FEATURE A WARMING TREND. HIGHS WILL START OUT IN THE MID 70S SATURDAY AS THE HIGH MOVES IN...BEFORE RISING WELL INTO THE 80S BY TUESDAY UNDER WARM ADVECTION IN THE RETURN FLOW BEHIND THE HIGH CENTER. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON NEAR THE NORTHERN TAF SITES IN AN AXIS OF LOW LEVEL CONVERGENCE. ONCE THIS CONVECTION GETS GOING...IT SHOULD DEVELOP INTO A BROKEN LINEAR STRUCTURE AS IT MOVES SOUTHEAST THROUGH THE TAF SITES AS IT FEEDS ON A MOIST AND UNSTABLE AIRMASS. THUNDERSTORMS WILL BE CAPABLE OF CONTAINING DAMAGING WINDS AND LARGE HAIL WITH BRIEF MVFR TO IFR VISIBILITIES. ONLY GENERIC MVFR CONDITIONS WITH THUNDERSTORMS HAVE BEEN PLACED IN THE TAFS ATTM...ALLOWING SHORT TERM RADAR TRENDS DICTATE THE POTENTIAL FOR DETAILS AND AMENDMENTS. FOR TONIGHT...MAIN CONVECTION SHOULD BE PUSHING SOUTH OF THE OHIO RIVER. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST. IT APPEARS THAT THE FORCING WITH THE FRONT ITSELF WILL BE WEAK AT BEST AND MOST CONVECTION IS EXPECTED TO WANE ACRS THE REGION THIS EVENING WITH DECREASING INSTABILITY. SKIES WILL LIKELY GO PARTLY CLOUDY OVERNIGHT AND WITH RECENT RAINFALL...SOME MVFR TO LOCALLY IFR MIST MAY DEVELOP. THE FOG POTENTIAL WILL BE PARTICULARLY HIGHER ACRS THE SRN TAF SITES WHERE FRONTAL PASSAGE WILL NOT OCCUR UNTIL NEAR OR AFTER SUNRISE. ON THURSDAY...FRONT PUSHES SOUTH OF THE REGION. CAA BEHIND THE FRONT ALONG WITH 850 MB MOISTURE WILL EVENTUALLY ALLOW A BROKEN CUMULUS DECK TO DEVELOP. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, May 21, 3:23 AM EDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 323 AM EDT WED MAY 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 323 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, May 21, 6:23 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD TROY 40.04N 84.20W
05/21/2014 MIAMI OH PUBLIC
STANDING WATER ON MANY ROADS
0608 PM FLOOD TIPP CITY 39.96N 84.18W
05/21/2014 MIAMI OH AMATEUR RADIO
STANDING WATER ON MANY ROADS
0610 PM FLOOD FAIRBORN 39.80N 84.02W
05/21/2014 GREENE OH AMATEUR RADIO
STANDING WATER ON MANY ROADS
&&
KURZLocal storm report, May 21, 6:24 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HEAVY RAIN TROY 40.04N 84.20W
05/21/2014 M2.50 INCH MIAMI OH TRAINED SPOTTER
&&
ALANRLocal storm report, May 21, 6:27 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 2 S WASHINGTON COURT HO 39.51N 83.43W
05/21/2014 E0.75 INCH FAYETTE OH TRAINED SPOTTER
40 MPH WINDS AS WELL
&&
BINAUSpecial weather statement, May 21, 6:32 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT WED MAY 21 2014
OHZ073-080-212300-
ROSS OH-HIGHLAND OH-
632 PM EDT WED MAY 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HIGHLAND
AND WESTERN ROSS COUNTIES THROUGH 700 PM EDT...
AT 627 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF CLARKSBURG TO 5 MILES NORTH OF
GREENFIELD TO 10 MILES NORTHWEST OF LEESBURG...MOVING SOUTHEAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD...LEESBURG
AND BAINBRIDGE.
ALSO...CLARKSBURG...AUSTIN...EAST MONROE...FRANKFORT...SOUTH SALEM...
LATTAVILLE...SAMANTHA...BOURNEVILLE...PAINT CREEK STATE PARK AND
RAINSBORO ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3951 8304 3937 8303 3920 8323 3920 8344
3926 8359 3938 8359 3937 8337 3951 8327
SNYDERLocal storm report, May 21, 6:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN FAIRBORN 39.80N 84.02W
05/21/2014 M2.25 INCH GREENE OH TRAINED SPOTTER
IN THE LAST HOUR
&&
BINAULocal storm report, May 21, 6:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN TIPP CITY 39.96N 84.18W
05/21/2014 M4.04 INCH MIAMI OH COCORAHS
MEASURED IN COCORAHS GAUGE - STORM TOTAL
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:00 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 30 min |
| May 21, 2:31 AM EDT | Special Weather Statement | ILN | Hardin, Logan | 29 min |
| May 21, 3:00 AM EDT | Special Weather Statement | ILN | Delaware, Union | 30 min |
| May 21, 3:28 AM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| May 21, 3:58 AM EDT | Special Weather Statement | ILN | Licking | 32 min |
| May 21, 9:03 AM EDT | Special Weather Statement | ILN | Mercer | 27 min |
| May 21, 11:32 AM EDT | Special Weather Statement | ILN | Logan, Union | 28 min |
| May 21, 3:01 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| May 21, 3:17 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby | 43 min |
| May 21, 3:32 PM EDT | Special Weather Statement | ILN | Mercer | 28 min |
| May 21, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| May 21, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 45 min |
| May 21, 4:05 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Union | 40 min |
| May 21, 4:12 PM EDT | Special Weather Statement | ILN | Shelby | 33 min |
| May 21, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 47 min |
| May 21, 4:30 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| May 21, 4:33 PM EDT | Special Weather Statement | ILN | Union | 27 min |
| May 21, 4:35 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| May 21, 4:46 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| May 21, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 40 min |
| May 21, 4:55 PM EDT | Tornado Warning | ILN | Clark | 20 min |
| May 21, 4:56 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| May 21, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 46 min |
| May 21, 5:17 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 43 min |
| May 21, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 52 min |
| May 21, 5:28 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| May 21, 5:29 PM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery | 3 hr |
| May 21, 5:32 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 43 min |
| May 21, 5:35 PM EDT | Special Weather Statement | ILN | Union | 25 min |
| May 21, 5:43 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 32 min |
| May 21, 5:50 PM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| May 21, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 37 min |
| May 21, 6:13 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Greene, Madison, Pickaway, Ross | 3 hr |
| May 21, 6:14 PM EDT | Special Weather Statement | ILN | Darke, Miami | 31 min |
| May 21, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 41 min |
| May 21, 6:22 PM EDT | Flash Flood Warning | ILN | Miami, Montgomery | 6 hr |
| May 21, 6:32 PM EDT | Special Weather Statement | ILN | Ross | 28 min |
| May 21, 6:33 PM EDT | Flash Flood Warning | ILN | Clark, Greene | 6 hr |
| May 21, 6:55 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 35 min |
| May 21, 6:56 PM EDT | Flash Flood Warning | ILN | Champaign, Clark, Miami | 3 hr |
| May 21, 7:00 PM EDT | Special Weather Statement | ILN | Miami | 30 min |
| May 21, 7:07 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Ross | 3 hr |
| May 21, 7:17 PM EDT | Special Weather Statement | ILN | Miami | 43 min |
| May 21, 7:19 PM EDT | Flash Flood Watch | ILN | Adams, Champaign, Clark, Clinton, Fayette, Greene and 9 more | 5 hr |
| May 21, 7:19 PM EDT | Special Weather Statement | ILN | Highland | 26 min |
| May 21, 7:23 PM EDT | Special Weather Statement | ILN | Greene | 37 min |
| May 21, 7:35 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Scioto | 3 hr |
| May 21, 7:43 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| May 21, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 30 min |
| May 21, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.